Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: A Hypersingular Boundary Integral Equation for Antiplane Crack Problems for a Class of Inhomogeneous Anisotropic Elastic Materials
Author: Ang, W.
Clements, D.
Cooke, T.
Citation: Engineering Analysis with Boundary Elements, 1999; 23(7):567-572
Issue Date: 1999
ISSN: 0955-7997
RMID: 0030006789
DOI: 10.1016/S0955-7997(99)00007-7
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.